# SDR UALA2013021100803

- Difficulty date: February 11, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,123 hours, 12,128 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulted
- Location: Lt Aileron
- Component: Aileron
- Component part number: 550030019
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS.   FOUND LEFT OUTBOARD LOCKOUT ATCUATOR AT FAULT.  REPLACED ACTUATOR AS PER MM AND ACP TEST AS PER MM.  ALL OPS OK AND INDICATIONS GOOD.  CARRIED OUT INSPECTION OF REPLACEMENT OF LEFT AILERON LOCK OUT ACTUATOR, OBSERVED TEST ALL SATISFACTORY.
